# SDR 96ZZZM868

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503MG
- Make and model: Boeing 727191
- Aircraft serial: 19392
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 360 AFT OF SPLIT SKIN THICKNESS LOSS STRINGER R3 TO R3 PLUS 8 INCHES 10 PERCENT, R3 PLUS 8 INCHES TO R4 20 PERCENT, STRINGER R2 TO L2 PLUS 10 PERCENT, L2 TO L3 10 PERCENT, L3 PLUS 10 INCHES TO L4 20 PERCENT AS MARKED AND STRINGER R2 TO R3 10 PERCENT.  FABRICATED AND INSTALLED REPAIR DOUBLERS, FILLER, AND FILLET SEALED PER SB 727-53-0084 AND DWG 69-62161 SHEET 1, 3, AND 10 FROM STRINGER 5L TO 2L AND 2L TO 2R AND 2R TO 5R.
